# SDR HNAA2012122401130

- Difficulty date: December 24, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,719 hours, 74,294 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 001027
- Condition: Malfunctioned
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT FLICKER DURING CLIMB OUT WITH ASSOCIATED WARNINGS. NR 2 AC GENERATOR VOLTS DROP ON "B" PHASE.  INSPECTED NR 2 PROP R & R BRUSH BLOCK AND OPS CHECKED IAW RUN UP MANUAL.  OPS CHECKED GOOD.
